by gerryb 04 Jul 2018

Anyone had a rash reaction to Prevacid? I am broke out all over my chest & best I can find on line is I fit all 4 things that can cause that reaction! If you had one, what did you do to make it stop itching!!

35607

by jrob Moderator 04 Jul 2018

Take benadryl. It's an antihistamine. If you start feeling like your throat is closing or having trouble breathing call 911.

1 comment
gerryb by gerryb 04 Jul 2018

I use a nasal antihistamine 2X daily. Will call dr. tomorrow, but will not be taking that drug again. I have been online reading about the rash & seems drs. don't know about it or don't tell you. And yes, trouble breathing & throat closing is ANOTHER side effect! And they gave me this stuff because I coughed a lot! With me telling them I cough soon as my nose runs!!

155834
by toogie 04 Jul 2018

Benadryl is suppose to be good for reaction and I think itching,too.

88494